# SDR DL76L091012

- Difficulty date: June 9, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 54,486 hours, 7,999 cycles
- Engine: Pwa PW4060
- Engine time: 49,953 hours, 7,383 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 774860A4
- Part serial: 9710020
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU DUCT PRESSURE NORMAL.  LEFT ENG N2 SHOWS ZERO DURING START.  START VALVE INDICATED OPEN.  NO OIL PRESSURE RISE.  LEFT ENG STARTER MOTOR REPLACED AND OIL SERVICED IAW M/M.  NOW OPS NML.
